MathSciNet Relay Station
MathSciNet bibliographic data
MR64804 10.0X
Mordell, L. J. On intervals containing an affinely equivalent set of $n$ integers mod $k$. Proc. Amer. Math. Soc. 5, (1954). 854–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement